RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 2  


Ordinary Differential Equations
The comparison method and investigation of the stability of systems of ordinary differential equations containing perturbations. II
O. V. Anashkin, M. M. Khapaev
187
Second-order kindred linear differential equations
L. M. Berkovich
192
Nonnegativity of the Cauchy matrix and the stability of a system of linear differential equations with retarded argument
A. I. Domoshnitskii, M. V. Sheina
201
Linear systems with nonregularity sets of full measure
E. K. Makarov
209
Investigation of the existence and convexity of limit cycles by the method of generalized Lyapunov functions
Yu. V. Malyshev, V. P. Zakharov
212
An analogue of a theorem of Hartman
D. D. Mirzov
216
Eigenvalues of boundary value problems. Transformations of boundary value problems to boundary value problems with small coefficients
V. S. Mokeichev
222
A priori estimation of the length of a closed trajectory on a plane
V. P. Nozdracheva
229
On exponential dichotomy with maximal index and on uniform strong positivity of a family of automorphisms of a vector bundle
M. I. Rakhimberdiev
234
Linearization of an autonomous system in a neighborhood of a saddle singular point
V. S. Samovol
240
A singularly perturbed differential equation with a Fredholm operator multiplying the derivative
V. A. Sobolev, K. I. Chernyshov
247

Partial Differential Equations
The third boundary value problem for degenerate linear elliptic equations
M. I. Aliev
259
Spatial singularities of high-mode bifurcations of two-component systems with small diffusion
S. A. Kashchenko
262
Boundary value problems for third-order parabolic-hyperbolic equations with a noncharacteristic line of change of type
M. Mamazhanov, D. Khalmuratov
271
Local solvability of some multidimensional inverse problems for equations of hyperbolic type
V. G. Romanov
275
The homogeneous Keldysh–Sedov problem for multiply connected circular domains in the Muskhelishvili class $h_0$
A. S. Sorokin
283
Connection formulas for spheroidal functions in different coordinate systems
M. V. Fedoryuk
294

Integral Equations and Integral-Differential
The generalized Hilbert operator
I. K. Lifanov, L. N. Poltavskii
300
Solvability in closed form of a class of complete singular integral equations
Nguen Van Mau
307
Solutions of a class of nonlinear singular integro-differential equations with a shift
R. Sh. Khusnutdinov
311
Asymptotic estimates for the solutions of the renewal equation
Z. B. Tsalyuk
320
An integro-differential operator of potential theory
A. Yanushauskas
325

Short Communications
Estimates of the solution of a half-space initial-boundary value problem for a system of equations of elliptic-parabolic type in $W_p^l$-classes
M. A. Abdrachmanov
330
Метод функций Ляпунова и обобщенная непрерывная зависимость решений от начальных данных
B. V. Zadvornyi
332
On the bifurcation of the separatrix connecting two equilibrium states
V. S. Medvedev
332
Necessary conditions for stability of characteristic Lyapunov exponents of linear differential systems in case of exponentially decreasing perturbations
A. M. Nurmatov
335
On the connection between the Liouville equation and the superradiative cascade equation
A. A. Samodurov
337
A problem of Showalter
G. A. Sviridyuk
338
Generalized solutions of integral equations of the first kind with weak singularities on closed surfaces
S. I. Smagin
340
Removable singularities of Hölder solutions of elliptic systems
N. N. Tarkhanov
341
On analytic solutions of the Korteweg–de Vries equation represented by exponential series
S. S. Titov
343
A method for constructing a solution of the two-dimensional nonlinear Poisson equation
I. E. Tralle
343
Some integral operators in the theory of generalized analytic functions
A. Tungatarov
345
A nonlocal problem for an analytic function in a doubly connected domain
T. V. Chekmarev
348
Limit cycles of a quadratic system of differential equations in the presence of an integral line
R. M. Mints
351
An algorithm for constructing a regularized asymptotic solution of a nonlinear singularly perturbed boundary value problem in the resonance case
V. A. Strizhkov
352
The unconditional basis property of root vectors of loaded operators
V. V. Tikhomirov
355
Exponential stability of linear systems with delay
D. Ya. Khusainov
357
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019